To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A Skoda-type Integrabilit… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

A Skoda-type Integrability theorem for singular Monge-Ampère measures

Journal article
Authors Lucas Kaufmann
Published in Michigan Mathematical Journal
Volume 66
Pages 581-594
ISSN 0026-2285
Publication year 2017
Published at Department of Mathematical Sciences
Pages 581-594
Language en
Links doi.org/10.1307/mmj/1501120901
Subject categories Algebra and geometry

Abstract

Let φ be a plurisubharmonic function defined on an open subset of Cn. We give a sufficient condition for the local integrability of e -φ with respect to a Monge-Ampère measure with Höldercontinuous potential μ = (ddcu)n. This condition is expressed in terms of the Lelong numbers of φ and the Hölder exponent of u.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?